# SDR ASAA2018100826398

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,745 hours, 4,291 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C12856
- Condition: Failed
- Location: E&E Bay
- Part time: 12,741 hours, 4,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"BAT DISCHARGE" LIGHT ILLUMINATED. GROUNDED - YES. REPLACED MAIN BATTERY CHARGER REF AMM 24-31-21/401 OPERATIONAL TEST OK REF AMM 24-31-21-710-801.
